# SDR GJQR0000278

- Difficulty date: February 1, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: CGWGP
- Make and model: Bell 206L-4
- Aircraft serial: 552212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 206072406127
- Part serial: AFS970
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC PANEL CRACKED.  NOTE:  THESE PLASTIC PANELS BECOME VERY BRITTLE IN CANADIAN WINTER WEATHER.  (X)
